On the envelope of regularity for solutions of homogeneous systems of linear partial differential operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 1, p. 69-141
@article{ASNSP_1979_4_6_1_69_0,
     author = {Andreotti, Aldo and Nacinovich, Mauro},
     title = {On the envelope of regularity for solutions of homogeneous systems of linear partial differential operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1979},
     pages = {69-141},
     zbl = {0394.35017},
     mrnumber = {529476},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_1_69_0}
}
Andreotti, Aldo; Nacinovich, Mauro. On the envelope of regularity for solutions of homogeneous systems of linear partial differential operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 1, pp. 69-141. http://www.numdam.org/item/ASNSP_1979_4_6_1_69_0/

[1] A. Andreotti - M. Nacinovich, Complexes of partial differential operators, Ann. Scuola Norm. Sup. Pisa, 3 (1976), pp. 553-621. | Numdam | MR 445557 | Zbl 0334.58015

[2] A. Andreotti - M. Nacinovich, Analytic convexity (Some comments on an example of de Giorgi and Piccinini), Complex analysis and its applications, vol. II, Vienna (1976), pp. 25-37. | MR 499714 | Zbl 0339.35016

[3] N. Aronszajn, A unique continuation theorem for solution of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl., 36 (1957), pp. 235-249. | MR 92067 | Zbl 0084.30402

[4] T. Bonnesen - W. Fenchel, Theorie der Konvexen Körper, Springer, Berlin, 1934. | MR 344997 | Zbl 0277.52001

[5] H. Cartan - P. Thullen, Zur Theorie der Singularitaten der Funktionen mehrerer Veränderlichen: Regularitäts und Konvergenzbereiche, Math. Ann., 106 (1932), pp. 617-647. | JFM 58.0347.02 | MR 1512777 | Zbl 0004.35704

[6] W. Gröbner, Moderne Algebraische Geometrie die Idealtheoretischen Grundlagen, Springer, Berlin, 1949. | MR 34049 | Zbl 0033.12706

[7] L. Hörmander, Linear partial differential operators, Springer, Berlin, 1963. | MR 404822 | Zbl 0108.09301

[8] L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, 1966. | MR 203075 | Zbl 0138.06203

[9] I.G. Petrowski, Sur l'analicité des solutions des systèmes d'equations différentielles, Mat. Sb. 5, 47 (1939), pp. 3-70.